- Question from MaryT: Are there any vitamins or herbal supplements that would help the bone and joint pain that is a side effect of Aromasin? Thank you.
- Answers - Gary Deng I do not know of any herbs or supplements that may help with joint and bone pain from aromatase inhibitors because we do not know exactly why these patients are having this type of pain, let alone what would counteract that.
- Beth Baughman DuPree, M.D., F.A.C.S. In patients that have significant bone and joint pain, I have occasionally found that switching to another aromatase inhibitor may help decrease the side effects. I'm not sure whether this is a placebo effect or if this is truly due to a difference in the drugs, as they all act by the same mechanism
The Ask-the-Expert Online Conference called Vitamins and Herbal Supplements featured Gary Deng, M.D., Ph.D. and moderator Beth Baughman DuPree, M.D., F.A.C.S. answering your questions about how to safely and sensibly incorporate vitamins and supplements into your diet.
Editor's Note: This conference took place in July 2007.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.